# SDR 0102412288

- Difficulty date: April 13, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N288US
- Make and model: Boeing 727251
- Aircraft serial: 21376
- Aircraft time: 60,730 hours, 39,966 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN H CHECK, FOUND CORROSION ON FLOORBEAM.  REPAIRED PER EA22-182212.
